Tohoku Mathematical Journal

Summation formulas and band-limited signals

R. P. Boas, Jr.

Full-text: Open access


Research supported by the National Science Foundation under Grant GP19526.

Article information

Tohoku Math. J. (2), Volume 24, Number 2 (1972), 121-125.

Received: 30 November 1970
First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42A68


Boas, R. P. Summation formulas and band-limited signals. Tohoku Math. J. (2) 24 (1972), no. 2, 121--125. doi:10.2748/tmj/1178241524.

Export citation


  • [1] R. P. BOAS, JR., Entire functions, Academic Press, New York, 1954.
  • [2] J. L. BROWN, JR., On the error in reconstructing a non-bandlimited function by mean of the bandpass sampling theorem, J. Math. Analysis Appl. 18 (1967), 75-84.
  • [3] L. L. CAMPBELL, Sampling theorem for the Fourier transform of a distribution wit bounded support, SIAM J. Appl. Math. 16 (1968), 626-636.
  • [4] D. JAGERMAN, Bounds for truncation error of the sampling expansion, SIAM J. Appl Math. 14 (1966), 714-723.
  • [5] W. MAGNUS, F. OBERHETTINGER, Formeln und Satze fur die speziellen Funktionen de mathematischen Physik, 2d ed., Springer, Berlin-Gottingen-Heidelberg, 1948.
  • [6] E. C. TITCHMARSH, Introduction to the theory of Fourier integrals, Oxford, 1937
  • [7] P. WEISS, An estimate of the error arising from misapplication of the sampling theorem, Notices Amer. Math. Soc. 10 (1963), 351.
  • [8] A. B. BHATIA AND K. S. KRISHNAN, Light-scattering in homogeneous media regarde as reflexion from appropriate thermal elastic waves, Proc. Roy. Soc. London. Ser. A. 192 (1948), 181-194.
  • [9] K. S. KRISHNAN, On the equivalence of certain infinite series and the correspondin integrals, J. Indian Math. Soc. (N. S.) 12 (1948), 79-88.
  • [10] H. POLLARD AND O. SHISHA, Variations on the binomial series, Amer. Math. Monthl 79 (1972), 495-499.